# SDR SWAA2025021889629

- Difficulty date: January 25, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 50,837 hours, 30,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON STUB FRAME LOCATED ON BS 296.5 BTW S-8R TO S-9R AT FWD GALLEY DOOR AREA CRACK LENGTH 0.436 IN. APROX.AT PASSENGER CABIN 2025-91761<[01] REPLACED STUB FRAME AND FASTENERS LOCATED ON BS 296.5 IAW B737-700 SRM 51-40-02 ABD DRAWING 141A8370 SHEET 10 REV. D.SEE INDIVIDUAL STEPS SIGNOFF BELOW;[02] RII ITEM  REPLACED STUB FRAME AND FASTENERS LOCATED ON BS 296.5 IAW B737-700 SRM 51-40-02 ABD DRAWING 141A8370 SHEET 10 REV. D.SEE INDIVIDUAL STEPS SIGNOFF BELOW
